# SDR DALA2018012900510

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME, BS 727J,  STRINGER 24L.  THE FRAME WAS REAIRED IAW ETI-37-18-325, REV 2,  AND ER/A 565380-14, REV ORG.
